| Catalog Number |
0010104 |
| Medical Device Problem Codes |
Defective Device (2588); Material Deformation (2976); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Hernia (2240); Disability (2371); Breast Neoplasm (2438)
| Date of Event |
01/21/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges injuries; however, no details have been provided.No lot number has been provided; therefore a review of the manufacturing records is not possible.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that on (b)(6) 2012, the patient underwent surgery for implant of an unspecified bard/davol kugel hernia patch.It is alleged that the patient had unspecified injuries.As reported, the patient is making a claim for an adverse patient outcome against the kugel hernia patch.As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.".
Additional Manufacturer Narrative
At this time no conclusions can be made.The patient's attorney alleges injuries; however, no details have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2008) is considered to be a best estimate.Updated fields: a2, b2, b3, b4, b5, d4, (product catalog no, corporate lot no, expiry date, udi no), d.6b, g1, g3, g6, h2, h4, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: not returned.
Event or Problem Description
Attorney alleges that on (b)(6) 2012, the patient underwent surgery for implant of an unspecified bard/davol kugel hernia patch.It is alleged that the patient had unspecified injuries.As reported, the patient is making a claim for an adverse patient outcome against the kugel hernia patch.As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." addendum per additional information provided: (b)(6) 2012 - patient was diagnosed with umbilical and ventral hernia thereby underwent open repair with implant of kugel hernia patch.Per operative notes, ¿the hernia sac was identified and reduced.A kugel hernia patch was placed and sutured." (b)(6) 2014 - patient was diagnosed with recurrent ventral hernia thereby underwent laparoscopic repair with partial excision of kugel patch and implant of synthetic mesh.Per operative notes, ¿adhesions of omentum were taken down.A piece of rolled up prior mesh was removed.The hernia defect was identified and repaired with synthetic mesh and tacked.".